MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE 90-S XL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE 90-S XL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0279351103
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the residual glue broke off during surgery.All pieces were retrieved and the procedure was completed successfully.
 
Additional Manufacturer Narrative
Alleged failure: the bead (at the white ceramic sleeve around the ablation sheet) loosened.Bead could be completely removed.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be during assembly the cleaning and the wiping instruction of the excess glue after applying was not performed.An excess force applied to the probe will contribute to the excess glue detachment, and protective measure such as in-process inspections.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
90-S XL
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key7550887
Report Number0002936485-2018-00464
Device Sequence Number11059585
Product Code GEI
UDI-Device Identifier07613327056976
UDI-Public07613327056976
Combination Product (Y/N)N
PMA/510(K) Number
K071859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0279351103
Device Lot Number17350AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2018
Initial Date Received by Manufacturer 05/02/2018
Supplement Date Received by Manufacturer05/02/2018
Initial Report FDA Received Date05/29/2018
Supplement Report FDA Received Date08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1